Parameter validation in hierarchical MPT models by functional dissociation with continuous covariates: An application to contingency inference

Bott, Franziska ; Heck, Daniel W. ; Meiser, Thorsten

Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Mathematical Psychology
Volume: 98
Page range: Article 102366
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-2496
Publication language: English
Institution: School of Social Sciences > Psychologische Methodenlehre u. Diagnostik (Meiser 2009-)
Subject: 150 Psychology
Keywords (English): Parameter validation ; Hierarchical MPT ; Continuous covariates ; Pseudocontingency

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item